| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Itching Sensation (1943); Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.
Event or Problem Description
Patient reported skin irritation in the form of general redness, itching, rash, and open sores.The patient did seek medical treatment and was treated with an otc medication.The patient reported that they did not follow proper skin preparation.